# SDR HEEA0011148

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicicator
- Part number: DL41239
- Condition: Failed
- Location: Single Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM GAUGE WILL NOT GO PAST 5%.
